| Model Number |
G36250 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - customer (person): phone: (b)(6).H3 - device evaluated by mfg?: device evaluation is anticipated but has not yet begun this report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported that upon opening a n-compass nitinol stone extractor it was discovered the basket did not open.The device did not make patient contact.A new like device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: d4, primary udi number.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Investigation ¿ evaluation it was reported that upon opening a n-compass nitinol stone extractor it was discovered the basket did not open.The device did not make patient contact.A new like device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control, specifications, and instructions for use (ifu), as well as a visual inspection and functional test of the returned device, were conducted during the investigation.One opened product in its original packaging was returned to cook for evaluation.Upon visual inspection, it was noted the pett tubing is missing.A functional test showed the handle moves freely to open and close but does not actuate basket formation.The basket assembly was removed from the handle, and it was noted that the basket could not be manually opened due to the yellow support sheath separating from the amber basket sheath.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot revealed no quality control discrepancies.A complaint history search did not identify any other events associated with the reported device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in field.Cook also reviewed product labeling.The ifu [ t _ ncnse_ rev2] supplied with the device states the following in consideration of the reported failure mode: precautions ¿ enclose the device in the sheath before removing from the tray/holder.Based on the available information, inspection of the returned device, and the results of the investigation, a definitive root cause was unable to be established.Based on the investigation, it is likely the device basket did not open due to separation of the support sheath/basket sheath, then the user disassembled the handle in an attempt to get the device to function, and did not reassemble correctly, leading to the missing pett tubing.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description